Alauddin Journal of Mathematics Education


Alauddin Journal of Mathematics Education


Journal title: Alauddin Journal of Mathematics Education
Frequency: 2 issues per year (May and November)
DOI Journal: 10.24252/ajme
Print ISSN: 2716-4497 | Online ISSN: 2721-1738



Alauddin Journal of Mathematics Education (AJME), p-ISSN: 2716-4497 and e-ISSN: 2721-1738, is a peer-reviewed open access journal published by Department of Mathematics Education Faculty of Tarbiyah and Teacher Training Universitas Islam Negeri Alauddin Makassar In collaboration with Asosiasi Dosen Matematika dan Pendidikan/Tadris Matematika PTKIN (Ad-mapeta). We publish research issues on mathematics education.

Alauddin Journal of Mathematics Education (AJME) welcomes research articles from academics, educators, teachers, trainers and other practitioners on all topics related to mathematics education to publish high quality papers. Papers for publication in this journal are selected through precise peer-review to ensure quality, originality, appropriateness, significance, and readability.

OAI Address
Alauddin Journal of Mathematics Education (AJME) has OAI address: http://journal.uin-alauddin.ac.id/index.php/ajme/oai

Before Submission,
You have to make sure that your paper is prepared using the AJME template, has been carefully proofread and polished, and conformed to the author guidelines. Every manuscript sent to the editorial office of AJME ought to follow the writing guidelines. If the manuscript does not meet the author guidelines or written in a different format, the article will BE REJECTED. Only submitted manuscript that meets AJME format will be processed further.

Online Submissions
1. Already have a Username/Password for Alauddin Journal of Mathematics Education (AJME)? GO TO LOGIN
2. Need a Username/Password? GO TO REGISTRATION

Registration and login are required to submit items online and to check the status of current submissions.


 


Journal Homepage Image

Announcements

 

Call for Papers 2021

 

We invite you to submit your paper to AJME : Alauddin Journal of Mathematics Education. The editorial board welcomes complete unpublished and original works on mathematics education, mathematics and learning.

Papers submission deadlines:

Vol. 3 No. 1 May 2021, submission deadline: April 30th 2021

Vol. 3 No. 2 November 2021, submission deadline: October 30th 2021

 

Papers published in the six-monthly journal (May and November).

We recommend authors to check your articles by plagiarism prevention tool (turnitin.com) before submitted.

If you have any questions, please feel free to contact the editorial secretariat at:
ajme@uin-alauddin.ac.id

 
Posted: 2021-03-08
 
More Announcements...

Vol 3, No 1 (2021): MAY

Table of Contents

Vol. 3 No. 1

Andi Dian Angriani, Sitti Mania, Syamsul Alam, Muhammad Rusydi Rasyid, Andi Kusumayanti
Abstract - 130
PDF
1-11
Baharuddin Abbas, Risnawati Risnawati, A. Sriyanti, Suharti Suharti, Andi Ulmi Asnita
Abstract - 71
PDF
12-23
Muslim Muslim, Ulfiani Rahman, Ridwan Idris, Ahmad Farham Majid, Sri Sulasteri
Abstract - 175
PDF
24-37
Nur Rahmah, Jusmawati Jusmawati, Nur Aminah
Abstract - 104
PDF
38-52
Nurfaisah Nurfaisah, Thamrin Tayeb, Fitriani Nur, Nur Khalisah Latuconsina, Lisnasari Andi Mattoliang
Abstract - 48
PDF
53-61
Fadhilah Rahmawati, Detta Ramadhania Putrie, Joko Ibrahim, Ichda Aulia Farda, Desemtika Audry, Anisa Bela Arsita
Abstract - 63
PDF
62-74
Andi Susanto, Yulia Yulia, Putri Rahmah
Abstract - 69
PDF
75-85
Sri Ramdani, Nursalam Nursalam, Mardiah Mardiah, Nidya Nina Ichiana, Munawarah Munawarah
Abstract - 49
PDF
86-96
Nur Yuliany, Nurfadillah Nurfadillah, Ahmad Afif, Andi Ika Prasasti Abrar, Andi Halimah
Abstract - 50
PDF
97-110
Aan Putra, Media Andriani
Abstract - 171
PDF
111-121